Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Spotty Face
Feb 11, 2006

I'm currently on Truvada & Sustiva. Is a spotty face a side effect of these drugs? If so, what can I do to clear up my face?

Response from Dr. Henry

Facial skin spots due to eitehr Truvada or Sustiva are not very common though skin discolorations can occur with the FTC component of Truvada. I would suggest asking your HIV doc whether a consultation with a dermatologist might be helpful to better define the nature of the facial spots you are experiencing. KH



Previous
Chronic Diarrhea
Next
osteoarthritis osteopenia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement